# SDR SWAA2018061422773

- Difficulty date: May 30, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR TRACK CORRODED BETWEEN BS 727 TO BS 778, RBL 14.  R&R TRACK IAW SRM AND DWG.
